# SDR DALA2023101908633

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 94,671 hours, 23,698 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 CORROSION ON UPPER SKIN ON CENTER TANK, STA. 960 RBL-65 AND LBL- 65 AT PAX CABIN. (IN REF NRC 0097/0098). CORRECTIVE ACTION: SUMMARY OF NRC 00200: UPPER SKIN ON CENTER TANK, STA. 960 RBL-65 AND LBL-65 AT PAX CABIN WERE REPAIRED PER ER/A 612847-14 REV. ORIGINAL SECTION I PERMANENT REPAIR AND PRI 612847-14 REV. 0. (0022725)
